Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two theorems in stability theory


Author: J. F. P. Martin
Journal: Proc. Amer. Math. Soc. 17 (1966), 636-643
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9939-1966-0192138-1
MathSciNet review: 0192138
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. R. Gantmaher, Teoriya matric, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1953 (Russian). MR 0065520
  • [2] A. M. Lyapunov, Problème général de la stabilité du mouvement,, Annals of Mathematics Studies No. 17, Princeton Univ. Press, Princeton, N. J.; Oxford Univ. Press, London, 1947.
  • [3] V. V. Nemystkiľ and V. V. Stepanov, Qualitative theory of differential equations, Princeton Univ. Press, Princeton, N. J., 1947.
  • [4] J. F. P. Martin, On the exponential representation of solutions of systems of linear differential equations and an extension of Erugin's Theorem, Doctoral Dissertation, Stevens Institute of Technology, Hoboken, N. J., 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192138-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society